BOUNDARY AND VOLUME PROPERTIES OF HOLOMORPHIC FUNCTIONS IN COMPLEX DOMAIN

被引:0
作者
TAMRAZOV, PM
机构
来源
DOKLADY AKADEMII NAUK SSSR | 1972年 / 204卷 / 03期
关键词
D O I
暂无
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:565 / &
相关论文
共 18 条
[1]  
BRUDNYI YA, 1960, MATEM SBORN, V38, P891
[2]  
GAGUA MB, 1949, SOOBSC AKAD NAUK GRU, V10, P451
[3]  
GAGUA MB, 1953, UMN, V8, P121
[4]  
Geronimus Ya.L., 1956, MAT SBORNIK, V38, P319
[5]  
GERONIMUS YL, 1954, DAN, V98, P889
[6]   Some properties of fractional integrals II [J].
Hardy, GH ;
Littlewood, JE .
MATHEMATISCHE ZEITSCHRIFT, 1932, 34 :403-439
[7]  
SOMO O, 1958, SCIENTIA SINICA, V7, P131
[8]  
TAMARAZOV PM, 1971, VSESOYUZN K TEORII F, P206
[9]  
TAMRAZOV PM, 1971, DOKL AKAD NAUK SSSR+, V198, P540
[10]   ON THE DEGREE OF POLYNOMIAL APPROXIMATION TO HARMONIC AND ANALYTIC FUNCTIONS [J].
WALSH, JL ;
SEWELL, WE ;
ELLIOTT, HM .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1949, 67 (NOV) :381-420